# SDR USAA2014040700013

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 2,993 hours, 1,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Lack Of Lube
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD ENTRY DOOR SLIDE PACK RETAINER SPRING BROKEN.  LUBED & OPERATIONS CHECKED SPRINGS, CHECKED GOOD.
